Paper Information

Journal:   JOURNAL OF RESEARCH ON MANY BODY SYSTEMS   SUMMER 2016 , Volume 6 , Number 11; Page(s) 7 To 14.
 
Paper: 

NUMERICAL INVESTIGATION OF THE M2 FACTOR OF PARAXIAL INCE-GAUSSIAN BEAMS

 
 
Author(s):  SERVATKHAH MOJTABA, POURMAND RAHELE, NADGARAN HAMID
 
* 
 
Abstract: 

Ince-Gaussian beams are a complete member of Helmholtz-Gauss beams and are exact and orthogonal solution of paraxial wave equation in elliptical cylindrical coordinates. In this paper, numerical evaluation of the M2 factor of Ince-Gaussan beams based on second order moments of intensity is presented. The results show that the M2 factor is an increasing function of mode order whereas it is independent of mode number. These calculations can help optical system designers to compute the quality factor of these beams very easily without the need to use other complex calculations.

 
Keyword(s): PARAXIAL WAVE EQUATION, HELMHOLTZ GAUSS BEAMS, INCE GAUSS BEAMS, M2 FACTOR
 
References: 
  • ندارد
 
  Persian Abstract Yearly Visit 60
 
Latest on Blog
Enter SID Blog